# SDR HNAA2012051700779

- Difficulty date: May 17, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8103
- Aircraft serial: 234
- Aircraft time: 40,415 hours, 45,023 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Angle
- Part number: 85410446105
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOSING ANGLE IS CRACKED IN NR 1 NACELLE.  REMOVED CLOSING ANGLE ON FIREWALL. DRILLED NEW ANGLE, INSTALLED NEW ANGLE, SEALED RIVET HEAD AND GAPS WITH SEALANT.
